# SDR UHLA201505040378

- Difficulty date: May 4, 2015
- Submitted: May 19, 2015
- Operation: Air carrier
- Aircraft: N868RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 1700131
- Aircraft time: 21,242 hours, 16,087 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frames 11-12
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LARGE DENT TO THE LT FORWARD FUSELAGE SKIN BETWEEN FR 11 AND 12, STRINGERS 12 - 15L.  R & R LT FWD FUSELAGE SKIN IAW SRM 51-40-02, 51-41-00, 51-43-04, AND 51-21-03.
